# SDR 2018FA0000170

- Difficulty date: May 30, 2018
- Submitted: June 4, 2018
- Operation: General aviation
- Aircraft: N646CC
- Make and model: Dhav DHC8202
- Aircraft serial: 646
- Aircraft time: 1,523 hours, 755 cycles
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Part number: 23088008
- Part serial: 1451
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

NR 1 GENERATOR FAILURE, CYCLING ON AND OFF.  CAUSED MULTIPLE SYSTEM FAILURES, TO INCLUDE AUTO PRESSURIZATION SYSTEM FAILURE.  THE NR 1 DC GENERATOR LIGHT ILLUMINATED WITH AUX INVERTER LIGHT. LEFT STALL WARNING LIGHT ILLUMINATED INTERMITTENTLY. AUTOPILOT DISCONNECTED, TCAS FAILED, PRESSURE CONTROLLER FAILED, GPWS FAILED AND NR 1 FMS/WAAS FAILED. IAW QRH, TURNED OFF THE NR 1 DC GEN AND RESET. CONDITIONED CONTINUED. TURNS OFF THE NR 1 DC GENERATOR AND ALL LIGHTS RESET. NR 1 GPS, GPWS AND TCAS REMAINED INOPERATIVE.   THE PRESSURIZATION FAILURE NECESSITATED DECLARATION OF AN EMERGENCY AND PRIORITY FOR A DESCENT TO LOWER ALTITUDE.  AIRCRAFT DIVERTED.
